# SDR GUU2005F00022

- Difficulty date: June 5, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: MS28775112
- Condition: Leaking
- Location: Lt Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE INOPERATIVE.  PEDAL GOES TO FLOOR.  REPLACED LT BRAKE INTERCONNECT PACKINGS.  BLED BRAKE SYS.  (K)
